# SDR DALA2024073007638

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 2,754 hours, 652 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Union
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5049 - DIV - TO BWI DUE TO AIR R WING LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND LEAK AT PNEUMATIC CONNECTOR UPSTREAM OF WAI VALVE. REPLACED TAPPING SEALS AT THIS CONNECTOR AND DUCT ASSEMBLY. NO LEAKS NOTED. (LP 6081992)
